regulated function; bounded variation; function with values in a Banach space; $\varphi $-variation; relative compactness; equiregulated function
This paper deals with regulated functions having values in a Banach space. In particular, families of equiregulated functions are considered and criteria for relative compactness in the space of regulated functions are given.
 Hönig, C. S.: Volterra-Stieltjes Integral Equations. Functional Analytic Methods; Linear Constraints
. North-Holland Mathematics Studies 16. Notas de Mathematica (56), North-Holland Publishing Company, Amsterdam-Oxford; American Elsevier Publishing Company, New York (1975). MR 0499969
| Zbl 0307.45002
 Schwabik, Š.: Linear Stieltjes integral equations in Banach spaces
. Math. Bohem. 124 (1999), 433-457. MR 1722877
| Zbl 0937.34047